# SDR SWAA2016082255051

- Difficulty date: August 8, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N728SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27860
- Aircraft time: 61,934 hours, 36,080 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: 115A2930
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE SEAL RETAINER BRACKET CRACKED AT WS 278.   R & R BRACKET IAW SRM AND DWG.
